I’m increasingly having a problem I never used to have, which is heartburn after eating, and especially after drinking strong coffee.
I know some will say: “Well don’t drink strong coffee then”, but I love it, and have always done so (not many cups a day - about three).
I do take quite a lot of oral painkillers - different permutations of all three, of ibuprofen, paracetamol, and codeine. However, at present, and for the past several months, I am well short of the maximum prescribed dose, and don’t always take them every day. The heartburn doesn’t necessarily coincide with days or times I’ve taken painkillers.
I’m also taking baclofen, 3x20mg daily. These ones I always take. I’m wondering if anyone else has noticed heartburn or acid reflux as a possible side-effect of baclofen? It doesn’t seem to be reported as such: on the contrary, it appears baclofen is occasionally prescribed for acid reflux.
I often wash the baclofen down with strong coffee, so is it the coffee, or what I’ve taken with it?
Or does it have nothing at all to do with diet or medication, and is just another insidious little trick MS is playing on me?
I reckon I ought to take out shares in Gaviscon and Zantac, the rate I’m getting through them. I only ever used to have them in the house for one-off binges such as Christmas.